Volume 8 (2006)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Ethics Statement
Purchase Printed Copies
Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
 
MSP Books and Monographs
Other MSP Publications

Formulae of one-partition and two-partition Hodge integrals

Chiu-Chu Melissa Liu

Geometry & Topology Monographs 8 (2006) 105–128

DOI: 10.2140/gtm.2006.8.105

Bibliography
1 M Aganagic, A Klemm, M Mariño, C Vafa, The topological vertex arXiv:hep-th/0305132
2 M Aganagic, M Mariño, C Vafa, All loop topological string amplitudes from Chern–Simons theory, Comm. Math. Phys. 247 (2004) 467–512 MR2063269
3 D E Diaconescu, B Florea, Localization and gluing of topological amplitutes arXiv:hep-th/0309143
4 D E Diaconescu, B Florea, A Grassi, Geometric transitions, del Pezzo surfaces and open string instantons, Adv. Theor. Math. Phys. 6 (2002) 643–702 MR1969655
5 T Ekedahl, S Lando, M Shapiro, A Vainshtein, On Hurwitz numbers and Hodge integrals, C. R. Acad. Sci. Paris Sér. I Math. 328 (1999) 1175–1180 MR1701381
6 T Ekedahl, S Lando, M Shapiro, A Vainshtein, Hurwitz numbers and intersections on moduli spaces of curves, Invent. Math. 146 (2001) 297–327 MR1864018
7 C Faber, R Pandharipande, Hodge integrals and Gromov–Witten theory, Invent. Math. 139 (2000) 173–199 MR1728879
8 C Faber, R Pandharipande, Hodge integrals, partition matrices, and the λg conjecture, Ann. of Math. (2) 157 (2003) 97–124 MR1954265
9 E Getzler, R Pandharipande, Virasoro constraints and the Chern classes of the Hodge bundle, Nuclear Phys. B 530 (1998) 701–714 MR1653492
10 A B Givental, Gromov–Witten invariants and quantization of quadratic Hamiltonians, Mosc. Math. J. 1 (2001) 551–568, 645 MR1901075
11 R Gopakumar, C Vafa, On the gauge theory/geometry correspondence, Adv. Theor. Math. Phys. 3 (1999) 1415–1443 MR1796682
12 I P Goulden, D M Jackson, A Vainshtein, The number of ramified coverings of the sphere by the torus and surfaces of higher genera, Ann. Comb. 4 (2000) 27–46 MR1763948
13 T Graber, R Pandharipande, Localization of virtual classes, Invent. Math. 135 (1999) 487–518 MR1666787
14 T Graber, R Vakil, Hodge integrals and Hurwitz numbers via virtual localization, Compositio Math. 135 (2003) 25–36 MR1955162
15 E N Ionel, T H Parker, The symplectic sum formula for Gromov–Witten invariants arXiv:math.SG/0010217
16 E N Ionel, T H Parker, Relative Gromov–Witten invariants, Ann. of Math. (2) 157 (2003) 45–96 MR1954264
17 A Iqbal, All genus topological amplitudes and 5–brane webs as Feynman diagrams arXiv:hep-th/0207114
18 S Katz, C C M Liu, Enumerative geometry of stable maps with Lagrangian boundary conditions and multiple covers of the disc, from: "The interaction of finite-type and Gromov-Witten invariants (Banff 2003)", Geom. Topol. Monogr. 8 (2006) 1–48
19 M Kontsevich, Intersection theory on the moduli space of curves and the matrix Airy function, Comm. Math. Phys. 147 (1992) 1–23 MR1171758
20 J M F Labastida, M Mariño, C Vafa, Knots, links and branes at large N, J. High Energy Phys. (2000) MR1806596
21 A M Li, Y Ruan, Symplectic surgery and Gromov–Witten invariants of Calabi–Yau 3–folds, Invent. Math. 145 (2001) 151–218 MR1839289
22 A M Li, G Zhao, Q Zheng, The number of ramified covering of a Riemann surface by Riemann surface, Comm. Math. Phys. 213 (2000) 685–696 MR1785434
23 J Li, Stable morphisms to singular schemes and relative stable morphisms, J. Differential Geom. 57 (2001) 509–578 MR1882667
24 J Li, A degeneration formula of GW-invariants, J. Differential Geom. 60 (2002) 199–293 MR1938113
25 J Li, C C M Liu, K Liu, J Zhou, A mathematical theory of the topological vertex arXiv:math.AG/0408426
26 J Li, Y S Song, Open string instantons and relative stable morphisms, from: "The interaction of finite-type and Gromov–Witten invariants (Banff 2003)", Geom. Topol. Monogr. 8 (2006) 49–72
27 B H Lian, K Liu, S T Yau, Mirror principle III, Asian J. Math. 3 (1999) 771–800 MR1797578
28 C C M Liu, K Liu, J Zhou, A formula of two-partition Hodge integrals arXiv:math.AG/0310272
29 C C M Liu, K Liu, J Zhou, Mariño–Vafa formula and Hodge integral identities arXiv:math.AG/0308015
30 C C M Liu, K Liu, J Zhou, A proof of a conjecture of Mariño–Vafa on Hodge integrals, J. Differential Geom. 65 (2003) 289–340 MR2058264
31 C C M Liu, K Liu, J Zhou, On a proof of a conjecture of Mariño–Vafa on Hodge integrals, Math. Res. Lett. 11 (2004) 259–272 MR2067471
32 I G Macdonald, Symmetric functions and Hall polynomials, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1995) MR1354144
33 M Mariño, Chern–Simons theory and topological strings arXiv:hep-th/0406005
34 M Mariño, Enumerative geometry and knot invariants arXiv:hep-th/0210145
35 M Mariño, C Vafa, Framed knots at large N, from: "Orbifolds in mathematics and physics (Madison, WI, 2001)", Contemp. Math. 310, Amer. Math. Soc. (2002) 185–204 MR1950947
36 D Maulik, N Nekrasov, A Okounkov, R Pandharipande, Gromov–Witten theory and Donaldson–Thomas theory I arXiv:math.AG/0312059
37 D Maulik, N Nekrasov, A Okounkov, R Pandharipande, Gromov–Witten theory and Donaldson–Thomas theory II arXiv:math.AG/0406092
38 M Mirzakhani, Weil–Petersson volumes and the Witten–Kontsevich formula (2003)
39 D Mumford, Towards an enumerative geometry of the moduli space of curves, from: "Arithmetic and geometry, Vol. II", Progr. Math. 36, Birkhäuser (1983) 271–328 MR717614
40 A Okounkov, R Pandharipande, Gromov–Witten theory, Hurwitz numbers, and matrix models I arXiv:math.AG/0101147
41 A Okounkov, R Pandharipande, Virasoro constraints for target curves arXiv:math.AG/0308097
42 A Okounkov, R Pandharipande, Hodge integrals and invariants of the unknot, Geom. Topol. 8 (2004) 675–699 MR2057777
43 H Ooguri, C Vafa, Knot invariants and topological strings, Nuclear Phys. B 577 (2000) 419–438 MR1765411
44 C H Taubes, Lagrangians for the Gopakumar–Vafa conjecture, Adv. Theor. Math. Phys. 5 (2001) 139–163 MR1894340
45 E Witten, Two-dimensional gravity and intersection theory on moduli space, from: "Surveys in differential geometry (Cambridge, MA, 1990)", Lehigh Univ. (1991) 243–310 MR1144529
46 E Witten, Chern–Simons gauge theory as a string theory, from: "The Floer memorial volume", Progr. Math. 133, Birkhäuser (1995) 637–678 MR1362846
47 J Zhou, A conjecture on Hodge integrals arXiv:math.AG/0310282
48 J Zhou, Curve counting and instanton counting arXiv:math.AG/0311237
49 J Zhou, Hodge integrals, Hurwitz numbers, and symmetric groups arXiv:math.AG/0308024
50 J Zhou, Localizations on moduli spaces and free field realizations of Feynman rules arXiv:math.AG/0310283